# SDR COMA0060271

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Amplifier
- Part number: 507T98P02
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 10,626 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ITT IN RED AND N1 INDICATION AT ZERO.  FDR DATA INDICATED NO OVERTEMP OR LOSS OR N1.  REPLACED N1 AMPLIFIER FOR TROUBLE SHOOTING.
